# SDR SWIA200515362

- Difficulty date: August 1, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Aircraft time: 26,662 hours, 38,091 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN OVER ROW 9 INOP.   REPAIRED BROKEN WIRE AT ROW 9 EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD.
